# SDR NACA2025040700006

- Difficulty date: April 7, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED REPAIR AT STA 294.5 RBL51.  TRIMED OUT DAMAGED AREA.  MADE REPAIR PARTS AND INSTALLED. PER B737-300 SRM 53-10-51 REPAIR 5 FIG 201.
